| Catalog Number |
790344 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
2 of 2 devices were returned for evaluation.Evaluation of two devices found excessive wear, due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up, during evaluation.The devices were repaired and returned to the customer.
Event or Problem Description
This report summarizes 2 malfunction events.Where a midwest tradition handpiece overheated.2 events resulted in no injury.